return to home page



Pharmacy Expert  

  



Pharmacy Expert Q&A's
Name: Kathy

Question:
I am 68 years old and have started using Vigifem. I've been on it for three weeks. Yesterday I noticed there was a slight spotting, mostly clear, with few small streaks of pinkish blood. Can Vagifem have a side effect like this? And will it eventually go away as I get used to the medication?

Answer:
Kathy,
This slight spotting should go away. Whenever you change your hormones or add hormones, there is a chance of spotting or bleeding. However, if this does not go away, you should contact your doctor.
Terri

Bellevue Pharmacy's Staff Of pharmacists:
  Pete Hueseman, R.Ph, P.D.
  Paul Hueseman, Pharm.D.
  John Hamilton, R.Ph., Pharm.D.
  Janna Gordon, R.Ph.
  Tiffany Spudich, Pharm.D.
  Jake Wilson, R.Ph, P.D. Pharm.D.
Ph. 1.800.728.0288 or 314.727.8787
Fax. 1.800.458.9182 or 314.727.2830

Ask The Pharmacists

E.mail The Pharmacists

Information provided by Bellevue Pharmacy should not be construed as a substitute
for a visit to and examination by your own health care practitioner.
Please read our disclaimer.

Return to Pharmacy Expert's Archive